Doctors Lounge - Neurology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Neurology Topics
|Mastodon33 - Sun Oct 28, 2007 11:40 am||
I'm twenty three, male. I've been diagnosed with ADD, anxiety and panic disorder for which I take adderal and klonopin I've had both direct and peripheral hallucinations and delusions since as far back as I can remember(toys moving and changing permanently) each time I see or hear or experience something it coincides with the taste of blood and vivid memories of dreams that seem to have just ended though without sleep. I've described "episodes" to several physicians over the years and to my dissapointment they throw SSRI's and other antidepressants at me without any explanation though from prozac to cymbalta I experience such horrific side effects I don't think I'll ever accept them again. Could someone please give me some Idea of what might be happening?
|Dr. Chan Lowe - Tue Oct 30, 2007 1:29 pm||
There are a few different conditions that can cause hallucinations. These include psychiatric diagnoses and neurological diagnoses (such as seizures).
I would suggest you talk with a psychiatrist first to discuss your symptoms. If the psychiatrist feels you should see a neurologist this would be the next step.
Discuss with them your previous medications and treatments you've tried. This will help make a proper diagnosis and get you on the right treatment path.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.